Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin at Marshall.centre(at)gmail(dot)com. In the subject, please use "Help needed for www.helico.com"

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?

If you are confirmed with H. pylori, in your convenient time, please help us with the symptoms survey that you are experiencing.
Symptoms survey
(contributed by frostyfeet)


此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长 Marshall.centre(at)gmail(dot)com。标题请用 "Help needed for www.helico.com"
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

During H Pylori Treatment

New things in the forums might be highlighted here. Take a look at the avatars! Get yourself one, there are hundreds to choose from.

Moderators: Toni, barjammar

Post Reply
wenzxc
Posts: 3
Joined: Tue Mar 20, 2018 12:26 pm

During H Pylori Treatment

Post by wenzxc »

Hi, I was wondering if it is normal to develop oral thrush during H Pylori Treatment. I started taking medications about a week ago, and I started to notice that my tongue turned yellowish white, and rough. This feeling is really hurting me right now. Any suggestions? I am also experiencing side effect of having a metallic taste.

Helico_expert
Site Admin
Posts: 3986
Joined: Wed Mar 02, 2011 7:20 am

Re: During H Pylori Treatment

Post by Helico_expert »

Yup, it is possible to develop thrush during antibiotic treatment.

The antibiotics knock out all your mouth flora and other pathogen can start growing. which antibiotics are you taking? how many more days left until you finish your current HP treatment?

wenzxc
Posts: 3
Joined: Tue Mar 20, 2018 12:26 pm

Re: During H Pylori Treatment

Post by wenzxc »

I am taking Sandoz Clarithromycin 500mg, pantoprazole 40mg metronidazole 250mg and amoxicillin 500mg. I have been taking these for 9 days, 5 more days left. Will the oral truth be recovered after the treatment? It is really concerning me right now. I don't know if I should give up especially there is only 5 days left.

wenzxc
Posts: 3
Joined: Tue Mar 20, 2018 12:26 pm

Re: During H Pylori Treatment

Post by wenzxc »

Helico_expert wrote:
Tue Mar 20, 2018 1:56 pm
Yup, it is possible to develop thrush during antibiotic treatment.

The antibiotics knock out all your mouth flora and other pathogen can start growing. which antibiotics are you taking? how many more days left until you finish your current HP treatment?
I am taking amoxicillin 500mg, metronidazole 250mg, pantoprazole 40mg, sandoz clarithromycin 500mg. I have been taking these for 9 days, 5 days left. Will the oral truth be recovered after the treatment period? This is really concerning me. I don't know if I should continue or give up the treatment especially because there is only 5 days left. But at the same time, I am a university student that have two midterms this week. I think that my level of focus has been messed up because of this treatment. I am feeling fatigue more often than usual. :cry:

Helico_expert
Site Admin
Posts: 3986
Joined: Wed Mar 02, 2011 7:20 am

Re: During H Pylori Treatment

Post by Helico_expert »

Hi,

it's kind of common to develop thrush during antibiotic treatment. You dont need to stop your antibiotic treatment. You can go to see a GP and ask for additional anti fungal treatment. Should be able to take it concurrently.

Kmylle1987
Posts: 27
Joined: Sun Apr 01, 2018 2:50 pm

Re: During H Pylori Treatment

Post by Kmylle1987 »

I just began my H pylori treatment. Is it normal to feel more tired than usual? Also I don’t really have an appetite, is that also normal? What are some good foods I can eat during my treatment?

frostyfeet
Posts: 58
Joined: Fri Mar 30, 2018 10:30 pm

Re: During H Pylori Treatment

Post by frostyfeet »

wenzxc wrote:
Tue Mar 20, 2018 2:08 pm
Helico_expert wrote:
Tue Mar 20, 2018 1:56 pm
Yup, it is possible to develop thrush during antibiotic treatment.

The antibiotics knock out all your mouth flora and other pathogen can start growing. which antibiotics are you taking? how many more days left until you finish your current HP treatment?
I am taking amoxicillin 500mg, metronidazole 250mg, pantoprazole 40mg, sandoz clarithromycin 500mg. I have been taking these for 9 days, 5 days left. Will the oral truth be recovered after the treatment period? This is really concerning me. I don't know if I should continue or give up the treatment especially because there is only 5 days left. But at the same time, I am a university student that have two midterms this week. I think that my level of focus has been messed up because of this treatment. I am feeling fatigue more often than usual. :cry:
If you scrape your tongue, does some of the coating come off?

Post Reply

Return to “Hot Topics and Common forum Issues 热门话题和常见问题”